Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1996, Volume 64, Issue 5

Nonparametric Tests of Stochastic Dominance in Income Distributions<1183:NTOSDI>2.0.CO;2-M
p. 1183-1193

Gordon Anderson

Tests for stochastic dominance, based upon extensions of the Goodness of Fit Test to the nonparametric comparison of income distributions, are proposed, implemented, and compared with indirect tests of second order stochastic dominance currently utilized in income distribution studies.

Log In To View Full Content